# SDR 2CCA15082901926

- Difficulty date: August 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N926AV
- Make and model: Doug DC-9-83
- Aircraft serial: 49630
- Aircraft time: 55,595 hours, 29,296 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 39180471
- Part serial: NSN
- Condition: Cracked
- Location: Lt Elevator
- Part time: 55,595 hours, 29,296 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 48 MO STRUCTURAL INSPECTION, MPD TASK 55-057-02-01, FOUND LT ELEVATOR GEARED TAB MOUNT FITTING CRACKED.  R & R FITTING IAW AMM/SRM.
